Lake Michigan, 2015Marine Thunderstorm Winds in Lake Michigan, August 2, 2015
August 2, 2015 · NWS GRB · 8 events in 4 counties and zones
Thunderstorms that moved across northern Wisconsin intensified as they reached the waters of Green Bay, where they produced strong winds. Gusts of 47 knots and 54 knots were measured with these storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms that moved across northern Wisconsin intensified as they reached the waters of Green Bay, where they produced strong winds. Gusts of 47 knots and 54 knots were measured with these storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Aug 2, 11:43 AM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Aug 2, 11:43 AM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1243 PM CDT SUN AUG 2 2015
UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE
.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 254 AM CDT SUN AUG 2 2015
AN AREA OF THUNDERSTORMS THAT FORMED ALONG AN AREA OF 1 TO 3 KM
MOISTURE CONVERGENCE WILL CONTINUE TO TRACK EAST THROUGH THE EARLY
MORNING HOURS. ANOTHER AREA OF SHOWERS AND
THUNDERSTORMS...ASSOCIATED WITH A SHORTWAVE AND SEEN ON WATER
VAPOR IMAGERY OVER NORTHERN MINNESOTA...WILL TRACK THROUGH THE
NORTHERN CWA LATER THIS MORNING. THE MAIN SHORTWAVE TROUGH WILL
THEN TRACK THROUGH LATER THIS AFTERNOON AND INTO THIS
EVENING...COINCIDENT WITH A SURFACE COLD FRONT. THESE FEATURES
WILL BRING SEVERAL OPPORTUNITIES FOR PRECIPITATION ACROSS
NORTHEAST WISCONSIN THROUGH TONIGHT. EXACT PLACEMENT AND TIMING OF
THESE ROUNDS IS HIGHLY PROBLEMATIC...HOWEVER THE HI-RES MODEL RUNS
DO OFFER SOME GUIDANCE IN THIS REGARD AS THEY HAVE A GOOD HANDLE
ON CURRENT ACTIVITY TRACKING THROUGH THE AREA. ONCE THE MAIN
SHORTWAVE TRACKS OFF TO THE NORTH THIS MORNING THERE IS A BREAK IN
THE ACTIVITY LATER THIS MORNING AND INTO THE EARLY AFTERNOON
BEFORE THE MAIN SHORTWAVE AND COLD FRONT ARRIVE. THEREFORE WILL
MODEL THE POPS AFTER THESE RUNS AND ADJUST AS NECESSARY AS THE DAY
GOES ON.
ANY CONVECTION THAT DOES FIRE STANDS A CHANCE AT BEING SEVERE AS
MUCAPES SOAR TO 2000 TO 4000 J/KG THIS AFTERNOON WITH 0-6 KM BULK
SHEAR VALUES OF 40 TO 50 KNOTS...SUGGESTING LARGE HAIL AND
DAMAGING WINDS COULD BE A THREAT. CLOSER INSPECTION OF LOW LEVEL
HODOGRAPHS SHOW SIGNIFICANT WIND SHEAR...WHICH MEANS TORNADOES ARE
ALSO POSSIBLE FOR ANY SURFACE BASED STORMS. THESE FACTORS HAVE LED
TO AN UPGRADE OF THE SOUTHERN CWA TO THE ENHANCED RISK FOR SEVERE
WEATHER PER THE SPC DAY 1 OUTLOOK...WHICH LOOKS REASONABLE GIVEN
THE FACTORS IN PLAY THIS AFTERNOON WITH BETTER CAPE AND SHEAR
ACROSS THAT PORTION OF THE CWA. ALTHOUGH THE MAIN CONVECTIVE MODE
APPEARS TO BE AN MCS...SUPERCELLS ARE POSSIBLE THIS AFTERNOON
BEFORE FORMING INTO A LARGE MCS.
DESPITE THE ABUNDANT CHANCES FOR RAIN...HIGH TEMPERATURES TODAY
COULD GET TO 90 DEGREES ACROSS THE FAR SOUTHERN CWA AS 850 MB
TEMPERATURES SOAR TO AROUND 20 DEGREES CELSIUS. ANY BREAK IN THIS
ACTIVITY AND TEMPERATURES THIS AFTERNOON WILL SOAR. FURTHER NORTH
THERE APPEARS LESS OPPORTUNITY FOR AN APPRECIABLE BREAK IN THE
ACTION. THIS WHEN COMBINED WITH LOWER 850 MB TEMPERATURES IN THE
MIDDLE TEENS SHOULD LIMIT HIGHS TO AROUND 80 DEGREES. HIGHS TODAY
COULD GO EITHER WAY GIVEN THE MANY COMPLICATING FACTORS IN
PLAY...WITH BREAKS IN THE ACTIVITY LEADING TO HIGHER TEMPS AND
MORE CLOUD COVER AND ACTIVITY LEADING TO LOWER HIGH TEMPERATURES.
TEMPERATURES WILL BE MUCH COOLER ON MONDAY BEHIND THE COLD
FRONT...WITH HIGHS RANGING FROM THE UPPER 60S ACROSS FAR NORTH
CENTRAL WISCONSIN...TO THE MIDDLE TO UPPER 70S ACROSS CENTRAL AND
EAST CENTRAL WISCONSIN. SOME SHOWERS ARE POSSIBLE ACROSS THE NORTH
ON MONDAY...AS A SHORTWAVE AIDS IN THE DEVELOPMENT OF INSTABILITY
SHOWERS. CHANCES FOR THIS LOOK FAIRLY LOW HOWEVER...WITH POPS IN
THE SLIGHT CHANCE CATEGORY.
.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 254 AM CDT SUN AUG 2 2015
THE UPPER AIR PATTERN CONSISTING OF RIDGING OVER THE ROCKIES AND AN
UPPER LOW FROM HUDSON BAY TO THE GREAT LAKES WILL SLOWLY TRANSLATE
EAST DURING THE UPCOMING WORK WEEK. THE MEDIUM RANGE MODELS ARE IN
GOOD AGREEMENT WITH THE LARGE SCALE THROUGH 00Z FRI BEFORE
DIVERGING. THE ECMWF CONTINUES TO BETTER ALIGN WITH THE ENSEMBLE
MEANS...AND WILL GIVE MORE WEIGHT TO ITS SOLUTION.
MONDAY NIGHT THROUGH TUESDAY NIGHT...MODELS ARE SHOWING A DEEPER
TROUGH OVER THE GREAT LAKES THAN PREVIOUSLY ADVERTISED DURING THIS
PERIOD. THE CYCLONIC FLOW ALOFT WILL BRING PERIODS OF CLOUDS
OVERHEAD...WITH SOME ENHANCEMENT DURING DAYTIME HEATING TUESDAY
AFTERNOON. PROGGED SOUNDINGS CONTINUE TO LOOK CAPPED DURING THIS
STRETCH...BUT BOTH THE ECMWF AND GFS PRODUCE LIGHT QPF ACROSS FAR
NORTHERN WISCONSIN. WILL KEEP THE SMALL CHANCE TUESDAY AFTERNOON IN
THIS AREA...BUT IT WOULD NOT BE SURPRISING TO SEE SPOTTY SHOWERS
OCCUR MONDAY OR TUESDAY NIGHTS. HIGHS ON TUESDAY WILL FALL BACK
INTO THE UPPER 60S NORTH TO MID 70S SOUTH.
REST OF THE FORECAST...THE UPPER LOW BEGINS TO LIFT OFF INTO QUEBEC
ON WEDNESDAY LEADING TO A REBOUND OF MID-LEVEL HEIGHTS. BUT MODELS
ADVERTISE WEAK SHORTWAVE IMPULSES DIVING SOUTHEAST ACROSS THE
NORTHERN MISSISSIPPI VALLEY TO THE SOUTHERN GREAT LAKES WEDNESDAY
AND THURSDAY. THE GFS IS MOST AGGRESSIVE BRINGING LOW PRESSURE INTO
THE SOUTHERN GREAT LAKES ON THURSDAY...BUT THIS LOOKS TO BE A
BYPRODUCT OF CONVECTIVE FEEDBACK. WITH THE FRONT WELL SOUTH OF THE
REGION...THINK PRECIP CHANCES ARE TOO LOW TO MENTION WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT. HIGH PRESSURE LOOKS TO BUILD INTO THE
REGION FRIDAY AND SATURDAY...POTENTIALLY PROLONGING THE DRY
CONDITIONS. PERHAPS THE NEXT CHANCE OF PRECIP COULD OCCUR BY THE
END OF NEXT WEEKEND.
&&
.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1243 PM CDT SUN AUG 2 2015
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
DURING THE AFTERNOON AND EARLY EVENING AS A COLD FRONT MOVES
ACROSS WISCONSIN. THE STORMS COULD PRODUCE STRONG WIND GUSTS AND
LARGE HAIL. VFR CONDITIONS EXPECTED OTHERWISE. SKIES SHOULD CLEAR
OVERNIGHT AND REMAIN MOSTLY CLEAR THROUGH 15Z MONDAY. AN UPPER
LEVEL DISTURBANCE WILL PRODUCE SCATTERED SHOWERS AND CLOUDS
BETWEEN 3000 AND 4000 FEET MONDAY AFTERNOON.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM.....KURIMSKI
LONG TERM......MPC
AVIATION.......RDM
Hazardous weather outlook, Aug 2, 2:04 AM CST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
304 AM CDT SUN AUG 2 2015
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-030815-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
304 AM CDT SUN AUG 2 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING AS
A COLD FRONT SWEEPS THROUGH THE REGION. THERE IS AN ENHANCED RISK
FOR SEVERE THUNDERSTORMS ACROSS CENTRAL AND EAST CENTRAL
WISCONSIN...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS
NORTH CENTRAL WISCONSIN. DAMAGING WINDS OF 60 TO 70 MPH ALONG WITH
LARGE HAIL OF 1 TO 2 INCHES ARE THE MAIN THREATS ALONG WITH
ISOLATED TORNADOES.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTH CENTRAL WISCONSIN
THURSDAY NIGHT AND FRIDAY. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
LMZ521-522-541>543-030815-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
304 AM CDT SUN AUG 2 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.
.DAY ONE...TODAY AND TONIGHT
THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING AS
A COLD FRONT SWEEPS THROUGH THE REGION. THERE IS AN ENHANCED RISK
FOR SEVERE THUNDERSTORMS SOUTH OF STURGEON BAY AND OCONTO...WITH
A SLIGHT RISK FOR SEVERE THUNDERSTORMS NORTH OF STURGEON BAY AND
OCONTO. DAMAGING WINDS OF 50 TO 60 KNOTS ALONG WITH LARGE HAIL OF
1 TO 2 INCHES ARE THE MAIN THREATS ALONG WITH ISOLATED TORNADOES.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
KURIMSKI/MPC
In the hours before
Local storm report, Aug 2, 11:27 AM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1227 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 8 SE MINOCQUA 45.78N 89.57W
08/02/2015 E1.00 INCH ONEIDA WI PUBLIC
SIZE ESTIMATED BY PHOTO SENT BY SOCIAL MEDIA. AT LEAST 1
INCH IN SIZE
&&
AALocal storm report, Aug 2, 11:28 AM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1228 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM HAIL MC NAUGHTON 45.73N 89.55W
08/02/2015 E1.00 INCH ONEIDA WI UNKNOWN
LOCATION IS ESTIMATED AS THE REPORT WAS NOT MORE SPECIFIC
THAN NEWBOLD TOWNSHIP.
1208 PM HAIL HAZELHURST 45.79N 89.71W
08/02/2015 E0.25 INCH ONEIDA WI TRAINED SPOTTER
LOCATION IS ESTIMATED. REPORT ONLY MENTIONED THAT IS WAS
ALONG HIGHWAY 51.
1214 PM HAIL 8 N TOMAHAWK 45.58N 89.73W
08/02/2015 E0.88 INCH ONEIDA WI TRAINED SPOTTER
PEA TO NICKEL SIZE HAIL.
&&
MGLocal storm report, Aug 2, 11:30 AM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1230 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL 1 S LAKE TOMAHAWK 45.80N 89.59W
08/02/2015 E0.88 INCH ONEIDA WI STORM CHASER
PEA TO NICKEL SIZE HAIL FELL FROM 1150 TO 1155 AM.
&&
MGSpecial weather statement, Aug 2, 11:38 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1238 PM CDT SUN AUG 2 2015
WIZ010>013-018-019-021-021815-
FLORENCE WI-NORTHERN OCONTO COUNTY WI-FOREST WI-
NORTHERN MARINETTE COUNTY WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-
1238 PM CDT SUN AUG 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ONEIDA...
NORTHWESTERN MARINETTE...NORTHEASTERN LINCOLN...FLORENCE...FOREST AND
NORTHERN LANGLADE COUNTIES UNTIL 115 PM CDT...
AT 1236 PM CDT...DOPPLER RADAR WAS TRACKING A BROKEN LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF FELCH
TO 8 MILES NORTHWEST OF PEARSON...AND MOVING EAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE
WITH SOME OF THESE THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CRANDON...GOODMAN...HOMESTEAD...TIPLER...PARRISH...POPPLE RIVER...
PEARSON...CARTER...ELCHO...LAONA...WABENO...DUNBAR...NASHVILLE...
FREEMAN...ARGONNE...ARMSTRONG CREEK...BLACKWELL...ENTERPRISE...HILES
AND MONICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4602 8857 4569 8797 4524 8881 4539 8975
4601 8867 4599 8867 4599 8862 4602 8860
TIME...MOT...LOC 1736Z 262DEG 76KT 4594 8796 4546 8912
EBLocal storm report, Aug 2, 11:42 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1242 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM HAIL ARGONNE 45.66N 88.88W
08/02/2015 E0.25 INCH FOREST WI TRAINED SPOTTER
PEA SIZE HAIL, TORRENTIAL RAIN AND GUSTS TO 30 TO 35 MPH
AT ARGONNE.
&&
MGSpecial weather statement, Aug 2, 12:05 PM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
105 PM CDT SUN AUG 2 2015
WIZ011-013-019-021-021845-
NORTHERN OCONTO COUNTY WI-FOREST WI-NORTHERN MARINETTE COUNTY WI-
LANGLADE WI-
105 PM CDT SUN AUG 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARINETTE...NORTHWESTERN
OCONTO...SOUTHEASTERN FOREST AND NORTHEASTERN LANGLADE COUNTIES UNTIL
145 PM CDT...
AT 102 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
NEAR PEARSON AND NORTHERN OCONTO COUNTIES...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS AS WELL
AS HAIL UP TO 3/4 INCH IN DIAMETER.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN
MARINETTE...NORTHWESTERN OCONTO...SOUTHEASTERN FOREST AND
NORTHEASTERN LANGLADE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...BOOT LAKE.
LAT...LON 4546 8919 4546 8826 4537 8827 4537 8831
4520 8831 4520 8829 4517 8829 4524 8923
TIME...MOT...LOC 1802Z 278DEG 40KT 4531 8910
EBMarine Thunderstorm Wind, Bay of Green Bay Cedar River to Rock Island Passage to Marinette to Fish Cr Wi
- When
- August 2, 12:48 PM CST to 1:00 PM CST
- Where
- Bay of Green Bay Cedar River to Rock Island Passage to Marinette to Fish Cr Wi forecast zone, Menominee Station (Mnmm4)
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Other Federal Agency
- Coordinates
- 45.100, -87.590
Thunderstorms produced several gusts in the 34 to 54 knot range near the mouth of the Menominee River as they moved over the waters of Green Bay.
Marine Thunderstorm Wind, Bay of Green Bay Cedar River to Rock Island Passage to Marinette to Fish Cr Wi
- When
- August 2, 1:05 PM CST
- Where
- Bay of Green Bay Cedar River to Rock Island Passage to Marinette to Fish Cr Wi forecast zone, 2.44 mi WNW of Sister Bay Station (Syww3)
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Coast Guard
- Coordinates
- 45.218, -87.163
Thunderstorm winds and high waves capsized a 32 foot sailboat on the waters of Green Bay west of Sister Bay. Passengers aboard the boat were rescued by the Coast Guard.
Marine Thunderstorm Wind, Rock Island Passage to Sturgeon Bay Wi
- When
- August 2, 1:12 PM CST to 1:20 PM CST
- Where
- Rock Island Passage to Sturgeon Bay Wi forecast zone, Northport Pier Station (Npdw3)
- Measured
- 48 kt (55 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 45.290, -86.980
Thunderstorms produced gusts in the 37 to 48 knot range as they moved across Death's Door and over Lake Michigan.
Marine Thunderstorm Wind, Rock Island Passage to Sturgeon Bay Wi
- When
- August 2, 1:15 PM CST
- Where
- Rock Island Passage to Sturgeon Bay Wi forecast zone, 2.41 mi E of Jacksonport
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.978, -87.131
Thunderstorms that moved across Door County produced an estimated wind gust of 50 knots as they moved offshore near Jacksonport.
Marine Hail, Bay of Green Bay South of A Line From Marinette to Fish Creek Wi
- When
- August 2, 1:35 PM CST
- Where
- Bay of Green Bay South of A Line From Marinette to Fish Creek Wi forecast zone, 7.27 mi NNW of Green Bay Entrance Light
- Measured
- 3 in hail
- Reported by
- Social Media
- Coordinates
- 44.762, -87.936
A thunderstorm dropped three inch hail as it moved onto the southern waters of Green Bay.
Marine Hail, Bay of Green Bay South of A Line From Marinette to Fish Creek Wi
- When
- August 2, 2:00 PM CST
- Where
- Bay of Green Bay South of A Line From Marinette to Fish Creek Wi forecast zone, 0.64 mi NW of Dyckesville
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 44.656, -87.760
A thunderstorm dropped quarter size hail over the southern waters of Green Bay, near Dyckesville.
Marine Hail, Bay of Green Bay South of A Line From Marinette to Fish Creek Wi
- When
- August 2, 2:18 PM CST
- Where
- Bay of Green Bay South of A Line From Marinette to Fish Creek Wi forecast zone, 6.72 mi WSW of Green Bay Entrance Light
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 44.630, -88.030
A thunderstorm dropped golf ball size hail east of Suamico as the storms moved onto the waters of Green Bay.
Marine Thunderstorm Wind, Two Rivers to Sheboygan Wi
- When
- August 2, 4:40 PM CST
- Where
- Two Rivers to Sheboygan Wi forecast zone, 1.42 mi E of Cleveland
- Measured
- 35 kt (40 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.916, -87.722
Thunderstorms produced a wind gust estimated at 35 knots as the storms moved offshore east of Cleveland.
- Marine Hail
- Hail three-quarters of an inch or larger over water.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hurricane and Rip Current in Guam, August 2 to 9, 20152 deaths · 42 injured · $21 million · 2 events
- Tornado and Hail in Illinois, August 2, 20152 deaths · 20 injured · $1.0 million · EF1 · 33 events
- Hail and Damaging Winds in Michigan, August 2, 20152 injured · $72 million · 4.5 in hail · 35 events
- Strong Wind in Indiana, August 2, 20151 death · 4 injured · 1 event
- Tornado and Hail in Michigan, August 2, 2015$81,000 · EF1 · 61 events
- Tornadoes and Hail in Iowa, August 2, 2015$355,000 · EF1 · 24 events
- Hail in Nebraska, August 2, 2015$2.1 million · 1 in hail · 2 events
- Hail and Damaging Winds in Wisconsin, August 2, 2015$203,000 · 4 in hail · 29 events
- Hail and Damaging Winds in Wisconsin, August 2, 2015$56,000 · 3.75 in hail · 51 events
- Hail and Damaging Winds in Michigan, August 2, 2015$155,000 · 1 in hail · 10 events
- Flash Flooding in Utah, August 2 to 3, 2015$50,000 · 2 events
- Hail and Damaging Winds in Michigan, August 2, 2015$21,000 · 1.5 in hail · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 599469, 600077, 599470, 600075, 600076, 600079, 600078, 600073.